# SDR RRXA003011

- Difficulty date: June 30, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,503 hours, 30,770 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: DOUGLAS
- Condition: Cracked
- Location: L/W L/E Ctr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE SPLICE ON THE LT WING CTR L/E MIDDLE OF L/E DOUBLER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-21D, 57-3-1, 51-1-24 AND 51-1-20D.
